Volume 16, Number 3
Previous Issue Next Issue

K. Feng

J. Comp. Math., 16 (1998), pp. 193-202

Preview Full PDF 105 1599 Abstract

Xin-ming Xiang

J. Comp. Math., 16 (1998), pp. 203-212

Preview Full PDF 114 1584 Abstract

Xiao-hai Liao & Ai-hui Zhou

J. Comp. Math., 16 (1998), pp. 213-220

Preview Full PDF 96 1616 Abstract

Zhong-zhi Bai, De-ren Wang & D. J. Evans

J. Comp. Math., 16 (1998), pp. 221-238

Preview Full PDF 116 1631 Abstract

Wei-zhu Bao

J. Comp. Math., 16 (1998), pp. 239-256

Preview Full PDF 106 1648 Abstract

Ping Zhu

J. Comp. Math., 16 (1998), pp. 257-266

Preview Full PDF 102 1648 Abstract

Rui-song Ye

J. Comp. Math., 16 (1998), pp. 267-274

Preview Full PDF 108 1594 Abstract

Bai-nian Lu, Guo-hua Wan & Bo-lin Guo

J. Comp. Math., 16 (1998), pp. 275-288

Preview Full PDF 104 1653 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard